MathSciNet Relay Station
MathSciNet bibliographic data
MR1092879 15A30 (15A15)
Mathes, Ben; Omladič, Matjaž; Radjavi, Heydar Linear spaces of nilpotent matrices. Linear Algebra Appl. 149 (1991), 215–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement